On the Existence of Perfect Linear Codes Over Z(2 ') with Respect to Homogenous Metric


Siap I. , Ozen M., SIAP V.

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.38, no.8, pp.2189-2192, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 8
  • Publication Date: 2013
  • Doi Number: 10.1007/s13369-013-0564-7
  • Title of Journal : ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
  • Page Numbers: pp.2189-2192

Abstract

In this paper, we obtain bounds for error correcting codes of some particular homogeneous weights over the ring of integers modulo . We also study these bounds to check for perfect linear codes and have shown the non-existence of one error correcting perfect codes with respect to the homogeneous weight.